# SDR VNAA202110011112

- Difficulty date: September 13, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 42,522 hours, 31,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLOOR EXIT ROW MARKINGS STARTING AT ROW 18 ARE POINTING IN THE WRONG DIRECTION, POINTING TO BACK OF PLANE / REMOVED AND REINSTALLED EMERGENCY FLOOR PATH MARKERS AFT OF EXIT ROW IAW CRJ 700 AMM 33-51-01-000/400-A01-PSA. NO FURTHER DEFECTS NOTED"
